# SDR DALA2018051803423

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INTERNAL DOUBLER OF THE AFT LAVATORY SERVICE PANEL. THE DOUBLER WAS REPAIRED IAW ERA 568604-14, REV ORIGINAL, AND ETI-88-18-049, REV 1.
